Geometry & Topology, Vol. 6 (2002) Paper no. 14, pages 403--408.

Seifert forms and concordance

Charles Livingston

Abstract. If a knot K has Seifert matrix V_K and has a prime power cyclic branched cover that is not a homology sphere, then there is an infinite family of non-concordant knots having Seifert matrix V_K.

Keywords. Concordance, Seifert matrix, Alexander polynomial

AMS subject classification. Primary: 57M25. Secondary: 57N70.

DOI: 10.2140/gt.2002.6.403

E-print: arXiv:math.GT/0101035

Submitted to GT on 21 August 2001. (Revised 21 April 2002.) Paper accepted 22 August 2002. Paper published 5 September 2002.

Notes on file formats

Charles Livingston
Department of Mathematics, Indiana University
Bloomington, IN 47405, USA

GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to